# SDR SWIA20240705

- Difficulty date: July 5, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 40,261 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL AT BL 36.00 HAS 8 SMALL, SURFACE SPOTS OF CORROSION LOCATED ABOUT 3" FOWARD OF FS439.00 AND EXTENDING TO FS 484.00.   (FILED CLOSED)    REPAIRED ALL 8 SMALL CORROSION DAMAGE ON R/H PRESSURE FLOOR SILL AT FS436.00  THROUGH FS 484.00 ON RBL 36.00 WITH REFERENCE TO REO 601R-53-41-666 REV -C DATED 2012-11-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO CRJ-200 NDTM PART 4 51-00-001 AND FOUND WITHIN LIMITS OF REO 601R-53-41-666.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO CRJ-200 NDTM PART 1 51-20-06 AND PART 6 53-00-096 WITH NO DEFECTS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS.
